# SDR CA130102005

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,185 hours
- Engine: Pwa R98539A
- Propeller: Hartzl HCB3R304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Support Fitting
- Part number: 901230601
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS RT FLOAT MODEL EDO 679-4930, SN: TB492, FOUND TO HAVE THE AFT SPREADER BAR SUPPORT FITTING, PN: 901-23060-1 DAMAGE, CRACKED.  APPEARING TO BE THE RESULT OF INTER-GRANULAR CORROSION.  THIS CRACKED FITTING, PN: 901-23060-1, WAS REPLACED WITH A NEW UNIT AND THE FLOAT REASSEMBLED AND RETURNED TO SERVICE.  THIS AREA OF THE FITTING IS DIFFICULT TO VISUALLY INSPECT UNLESS THE SPREADER BAR IS REMOVED FROM THE FLOAT BARREL. THIS AREA WAS LAST INSPECTED JUNE/2004, AND HAD ACCUMULATED 2342 HOURS IN-SERVICES SINCE THIS LAST VISUAL INSPECTION.
